Nicat Aliyev
Nicat Aliyev
Institute of Mathematics and Mechanics, ANAS
Verified email at ku.edu.tr
Title
Cited by
Cited by
Year
Large-Scale Computation of -Norms by a Greedy Subspace Method
N Aliyev, P Benner, E Mengi, P Schwerdtner, M Voigt
SIAM Journal on Matrix Analysis and Applications 38 (4), 1496-1516, 2017
312017
A Subspace Framework for -Norm Minimization
N Aliyev, P Benner, E Mengi, M Voigt
SIAM Journal on Matrix Analysis and Applications 41 (2), 928-956, 2020
42020
Approximation of stability radii for large-scale dissipative Hamiltonian systems
N Aliyev, V Mehrmann, E Mengi
Advances in Computational Mathematics 46 (1), 1-28, 2020
22020
A Greedy Subspace Method for Computing the ℒ‐Norm
N Aliyev, P Benner, E Mengi, P Schwerdtner, M Voigt
PAMM 17 (1), 751-752, 2017
12017
Subspace Method for the Estimation of Large-Scale Structured Real Stability Radius
N Aliyev
arXiv e-prints, arXiv: 2105.01001, 2021
2021
H∞-Control of Large-Scale Systems
N Aliyev, P Benner, E Mengi, T Mitchell, P Schwerdtner, M Voigt
XXI Householder Symposium on Numerical Linear Algebra, 395, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–6